Sometimes it can take a little bit after the course of Flagyl to feel relief from symptoms. But you said you're not having any diarrhea, so that's a good sign!
I had to take 3 courses of Flagyl to achieve "remission" from my symptoms. If you read my previous posts about it anywhere, I used to have profuse diarrhea 5-15 times a day for more than a year. I was militant about taking my Flagyl, despite its occasionally nasty side effects (headache, funky taste in the mouth, nausea). But I owe my remission to it - I only have diarrhea a few times a week now, which I consider pretty amazing, considering where I started!
I think the thing people have to remember is that their symptoms won't necessarily disappear over night. It took months of slow improvement for me, as well as for many others. If you try something, you have to give it time before you decide it didn't work. You really have to meticulous in your self-care. Best of luck to you.